# SDR UPS98227497

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CRACK ON FWD ENTRY DOOR SKIN .25 EITHER SIDE OF RIVET AT BS 344 STR  9.  REPAIR CARRIED OUT IAW SRS EO 98-24-007 UPS ENGINEERING FILE NO 727- 52-0195.
